EasterBlack-owned or founded brands at TargetGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsArts, Crafts & SewingSchool & Office SuppliesParty SuppliesLuggageGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Theraflu Multi-Symptom Flu Relief Max Strength Day & Night Liquid - Honey Elderberry - 16.6 fl oz

Theraflu Multi-Symptom Flu Relief Max Strength Day & Night Liquid - Honey Elderberry - 16.6 fl oz - 2 of 4Theraflu Multi-Symptom Flu Relief Max Strength Day & Night Liquid - Honey Elderberry - 16.6 fl oz - 3 of 4Theraflu Multi-Symptom Flu Relief Max Strength Day & Night Liquid - Honey Elderberry - 16.6 fl oz - 4 of 4
Theraflu Multi-Symptom Flu Relief Max Strength Day & Night Liquid - Honey Elderberry - 16.6 fl oz - 1 of 4
$13.49 when purchased online
Target Online store #3991

About this item

Highlights

  • Two pack 8.3 fl oz bottles of Theraflu Max Strength Daytime and Nighttime Flu Symptom Relief
  • Daytime relieves sore throat, body aches, cough, fever, nighttime provides an antihistamine
  • Theraflu flu symptom relief syrups are easy to take
  • Pain relief and cough suppressant for adults in honey and elderberry flavor
  • Daytime contains acetaminophen and dextromethorphan HBr, nighttime also has chlorpheniramine maleate
  • HSA and FSA eligible product

Description

Theraflu Max Strength (1) Daytime and Nighttime Flu Medicine for Flu Symptom Relief Bundle fights your worst flu symptoms fast. Each type of Theraflu syrup delivers powerful flu medicine for flu symptom relief with delicious honey and elderberry flavor. Each dose of daytime over the counter flu medication for flu symptom relief provides powerful pain relief, headache relief, cough relief, body ache pain relief, and each dose of nighttime flu symptom relief delivers pain relief, headache relief, cough relief, body ache pain relief and relief from runny nose. Theraflu Daytime flu medicine for flu symptom relief delivers multi-symptom relief through a combination of dextromethorphan HBr, which is a cough suppressant, acetaminophen, which is a pain reliever and fever reducer. Theraflu Nighttime combines these benefits with chlorpheniramine maleate, which is an antihistamine. Take one of these medicines every six hours as needed for cold and flu symptom relief. Do not take both products simultaneously. Get powerful relief so you can recover with Theraflu.

(1) Maximum strength per 6 hour dose
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Contains Dextromethorphan HBr
Active Ingredient Strength Value: 1000.0 Ounces
Product Warning: Keep out of reach of children
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 2
Net weight: 22.75 Ounces
Features: Daytime and Nighttime Use
TCIN: 86224123
UPC: 300672982407
Item Number (DPCI): 094-14-3130
Origin: Made in the USA and Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen(1000mg), dextromethorphan hbr(30mg). acetaminophen(1000mg), chlorpheniramine maleate(4mg), dextromethorphan hbr(30mg).

Purpose

Pain Reliever/Fever Reducer., Cough Suppressant.. Pain Reliever/Fever Reducer., Antihistamine, Cough Suppressant..

Uses

headache, minor aches and pains, cough due to minor throat and bronchial irritation, minor sore throat pain., headache, minor aches and pains, cough due to minor throat and bronchial irritation, minor sore throat pain, runny nose.

Allergy alert: Acetaminophen may cause severe skin reactions: Symptoms may include:

Allergy alert: Acetaminophen may cause severe skin reactions: Symptoms may include:: skin reddening,blisters,rash. If a skin reaction occurs, stop use and seek medical help right away.

Do not use

Do not use: in a child under 12 years of age,if you are allergic to acetaminophen,why any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.

Aks a doctor before use if you have

Aks a doctor before use if you have: liver disease,glaucoma,trouble urinating due to an enlarged prostate gland,a breathing problem such as emphysema or chronic bronchitis,cough that occurs with too much phlegm (mucus),cough that lasts or is chronic such as occurs with smoking, asthma or emphysema.

Ask a doctor or pharmacist before use if you are

Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin,taking sedatives or tranquilizers.

When using this product

When using this product: avoid alcoholic drinks,marked drowsiness may occur,alcohol, sedatives and tranquilizers may increase drowsiness,be careful when driving a motor vehicle or operating machinery,excitability may occur, especially in children.

Stop use and ask a doctor if

Stop use and ask a doctor if: pain or cough gets worse or lasts more than 7 days,fever gets worse or lasts more than 3 days,redness or swelling is present,new symptoms occur,cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.

Directions

Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Measure the dose correctly using the enclosed dosing cup., Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Measure the dose correctly using the enclosed dosing cup.

Adults and Children 12 Years of Age and Over:

Take every 6 hours in dosing cup provided, while symptoms persist. Do not take more than 3 doses (90 mL) in 24 hours unless directed by a doctor.

Children Under 12 Years of Age:

Do not use.

Adults and Children 12 Years of Age and Over:

30 ml.

Children Under 12 Years of Age:

Do not use.

Adults and Children 12 Years of Age and Over:

Take every 6 hours in dosing cup provided, while symptoms persist. Do not take more than 3 doses (90 mL) in 24 hours unless directed by a doctor.

Children Under 12 Years of Age:

Do not use.

Adults and Children 12 Years of Age and Over:

30 ml.

Children Under 12 Years of Age:

Do not use.

Other information

Each 30 ml contains: potassium 6 mg, sodium 32 mg. Store at 20 - 25 degrees C (68 - 77 degrees F). Do not refrigerate., Each 30 ml contains: potassium 6 mg, sodium 32 mg. Store at 20 - 25 degrees C (68 - 77 degrees F). Do not refrigerate.

Inactive ingredients

anhydrous citric acid, carboxymethylcellulose sodium, flavors, glycerin, light amber honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum, zinc gluconate, anhydrous citric acid, carboxymethylcellulose sodium, flavors, glycerin, light amber honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum, zinc gluconate

Question or comments?

1-855-328-5259., 1-855-328-5259.

Shipping details

Estimated ship dimensions: 6.03 inches length x 5.79 inches width x 1.73 inches height
Estimated ship weight: 1.477 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Related Categories

4.6 out of 5 stars with 154 reviews
quality: 4.5 out of 5
value: 4.42 out of 5
100% would recommend
12 recommendations

Surprisingly good!

4 out of 5 stars
Thumbs up graphic, would recommend
JC - 9 months ago
When I say I would rather swallow a pill the size of my fist than drink liquid medicine, I’m not joking. But it wasn’t an option this time because my throat is so swollen. I have to say, I’m completely surprised that this is not only tolerable, but good! I didn’t have any sensory issues taking this. It is helping with my symptoms, but not taking them out 100%. I will definitely use this in the future if pills aren’t an option.
quality: 5 out of 5
value: 4 out of 5
Did you find this review helpful?

Best cold/flu. Tastes great!

5 out of 5 stars
Thumbs up graphic, would recommend
Kimmie N - 1 year ago, Verified purchaser
I LOVED the dayquil/nyquil honey cold/flu but the cost is pretty hefty. I wanted an alternative that wont hurt my wallet and found this. I think these are A LOT better than the dayquil/nyquil honey. It tastes better and i feel better. It’s almost $10 cheaper which is another pro. Definitely helped my throat and cough.
value: 5 out of 5
quality: 5 out of 5
3 guests found this review helpful. Did you?

Impossible cap is not necessary

2 out of 5 stars
tmack - 1 year ago, Verified purchaser
Good product but bottles are impossible to open! I can understand "child proof " but "people proof"is ridiculous. Can't use if I can't open!
value: 3 out of 5
quality: 4 out of 5
2 guests found this review helpful. Did you?

Does the job!

4 out of 5 stars
Thumbs up graphic, would recommend
Kylee - 1 year ago
I don’t know if I would agree that it tastes as good as the rest of the reviews say, but theres definitely worse! lol
quality: 4 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Buy this you want regret it!

5 out of 5 stars
Thumbs up graphic, would recommend
CC - 1 year ago, Verified purchaser
This is the best medicine out there. Severe cold was gone in 24 hours.
2 guests found this review helpful. Did you?

one of the few cold/flu medicines with no food coloring

5 out of 5 stars
Thumbs up graphic, would recommend
asparagus - 1 year ago, Verified purchaser
we are a no food coloring household due to allergies. unfortunately most medicines have added coloring, so dayquil and nyquil are out of the question. thank goodness we found this honey/elderberry option that has helped us get through many colds. and it tastes much better and less artificial than all the other cough syrups.
quality: 5 out of 5
value: 5 out of 5
4 guests found this review helpful. Did you?

Colds

5 out of 5 stars
Thumbs up graphic, would recommend
Mary - 1 year ago, Verified purchaser
Works very good taste was good even my kids would take it
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

Great product

5 out of 5 stars
Thumbs up graphic, would recommend
Ga girl - 1 year ago
Works great hurry up and stock up on it before it sells out!!
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Strong taste

3 out of 5 stars
Cheap material - 2 years ago, Verified purchaser
It does the job but the taste makes me feel a little sick. For me it’s too strong of a taste, I just don’t think the berry and honey mix well in medicine.
value: 3 out of 5
quality: 3 out of 5
1 guest found this review helpful. Did you?

Great for a cough

5 out of 5 stars
Cvm53 - 2 years ago, Verified purchaser
I couldnt stop coughing. This stuff really helped me with the Covid-19 cough.
4 guests found this review helpful. Did you?

Fast acting!

4 out of 5 stars
Thumbs up graphic, would recommend
Mama Rach - 2 years ago, Verified purchaser
Fast acting , tastes great and takes care of the problem!
quality: 4 out of 5
value: 4 out of 5
3 guests found this review helpful. Did you?

Flu

5 out of 5 stars
Thumbs up graphic, would recommend
Juju - 2 years ago, Verified purchaser
Our favorite ! Works fast
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?

Worked great during our household flu season

5 out of 5 stars
Thumbs up graphic, would recommend
MommaHeidy - 2 years ago
The flavor wasn’t too bad And it started to work quick…
value: 5 out of 5
quality: 5 out of 5
3 guests found this review helpful. Did you?

The Elderberry and Honey combination works!

5 out of 5 stars
Thumbs up graphic, would recommend
Y5E - 2 years ago, Verified purchaser
As someone who has difficulty finding medicine that actually works for me... I was surprised that this worked so well. I took this, drank orange juice and got some rest and my sickness was gone in a week (which is great considering I'm usually sick for 3 - 4 weeks at a time). Give it a try for yourself.
6 guests found this review helpful. Did you?

Really helps with cough

4 out of 5 stars
Thumbs up graphic, would recommend
Arobinson - 2 years ago, Verified purchaser
It really helped calm my cough and sore throat and my sons when he was sick.
quality: 4 out of 5
value: 4 out of 5
4 guests found this review helpful. Did you?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy